The SCEAS System
Navigation Menu

Journals in DBLP

Discrete & Computational Geometry
2000, volume: 24, number: 2-3

  1. Gil Kalai, Victor Klee
    Guest Editors' Foreword. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:149-150 [Journal]
  2. H. L. Abbott, Meir Katchalski
    Covering Squares with Squares. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:151-170 [Journal]
  3. Boris Aronov, Jacob E. Goodman, Richard Pollack, Rephael Wenger
    On the Helly Number for Hyperplane Transversals to Unit Balls. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:171-176 [Journal]
  4. Tibor Bisztriczky, Károly Böröczky
    Oriented Matroid Rigidity of Multiplices. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:177-184 [Journal]
  5. Anders Björner
    Face Numbers of Scarf Complexes. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:185-196 [Journal]
  6. Jürgen Bokowski, A. Guedes de Oliveira
    On the Generation of Oriented Matroids. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:197-208 [Journal]
  7. Vladimir G. Boltyanski, E. Morales Amaya
    Cardinalities of Primitive Fixing Systems for Convex Bodies. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:209-218 [Journal]
  8. Thomas Burger, Peter Gritzmann
    Finding Optimal Shadows of Polytopes. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:219-240 [Journal]
  9. H. Burgiel, D. Stanton
    Realizations of Regular Abstract Polyhedra of Types {3, 6} and {6, 3}. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:241-256 [Journal]
  10. Raul Cordovil, Komei Fukuda, A. Guedes de Oliveira
    On the Cocircuit Graph of an Oriented Matroid. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:257-266 [Journal]
  11. L. Dalla, David G. Larman, Peter Mani-Levitska, Chuanming Zong
    The Blocking Numbers of Convex Bodies. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:267-278 [Journal]
  12. Olaf Delgado Friedrichs, Daniel H. Huson
    4-Regular Vertex-Transitive Tilings of E3. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:279-292 [Journal]
  13. Vladimir Dol'nikov
    Some Properties of Graphs of Diameters. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:293-300 [Journal]
  14. H. Groemer
    Stability Theorems for Two Measures of Symmetry. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:301-312 [Journal]
  15. Barry Guiduli, M. Rosenfeld
    Ubiquitous Angles in Equiangular Sets of Lines. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:313-324 [Journal]
  16. Michael Joswig, Günter M. Ziegler
    Neighborly Cubical Polytopes. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:325-344 [Journal]
  17. Roman N. Karasev
    Transversals for Families of Translates of a Two-Dimensional Convex Compact Set. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:345-354 [Journal]
  18. K. Kolodziejczyk
    Hadwiger - Wills-Type Higher-Dimensional Generalizations of Pick's Theorem. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:355-364 [Journal]
  19. J. Lawrence
    Mutation Polynomials and Oriented Matroids. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:365-390 [Journal]
  20. Carl W. Lee
    Kalai's Squeezed Spheres Are Shellable. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:391-396 [Journal]
  21. Peter McMullen
    Simplices with Equiareal Faces. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:397-412 [Journal]
  22. G. Meisinger, Peter Kleinschmidt, Gil Kalai
    Three Theorems, with Computer-Aided Proofs, on Three-Dimensional Faces and Quotients of Polytopes. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:413-420 [Journal]
  23. J. Mihalisin, Victor Klee
    Convex and Linear Orientations of Polytopal Graphs. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:421-436 [Journal]
  24. E. N. Miller
    Icosahedra Constructed from Congruent Triangles. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:437-452 [Journal]
  25. Barry Monson, Asia Ivic Weiss
    Realizations of Regular Toroidal Maps of Type {4, 4}. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:453-466 [Journal]
  26. H. Okumura, J. F. Rigby
    A Double Tiling of Triangles and Regular Hexagons. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:467-480 [Journal]
  27. János Pach, Gábor Tardos
    Cutting Glass. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:481-496 [Journal]
  28. John R. Reay, Tudor Zamfirescu
    Hamiltonian Cycles in T-Graphs. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:497-502 [Journal]
  29. Jürgen Richter-Gebert
    Finding Small Triangulations of Polytope Boundaries Is Hard. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:503-518 [Journal]
  30. Doris Schattschneider
    Unilateral and Equitransitive Tilings by Squares. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:519-526 [Journal]
  31. Rolf Schneider
    Mixed Functionals of Convex Bodies. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:527-538 [Journal]
  32. U. Schnell, J. M. Wills
    Densest Packings of More than Three d -Spheres Are Nonplanar. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:539-550 [Journal]
  33. G. C. Shephard
    Cyclic Product Theorems for Polygons (I) Constructions using Circles. [Citation Graph (0, 0)][DBLP]
    Discrete & Computational Geometry, 2000, v:24, n:2-3, pp:551-571 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002